Counting magic squares

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)397-399
JournalAmerican Mathematical Monthly
Volume87
StatePublished - 1980

Cite this

Counting magic squares. / Spencer, Joel.

In: American Mathematical Monthly, Vol. 87, 1980, p. 397-399.

Research output: Contribution to journalArticle

@article{97136260b2d540b285da153b69fe6195,
title = "Counting magic squares",
author = "Joel Spencer",
year = "1980",
language = "English (US)",
volume = "87",
pages = "397--399",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",

}

TY - JOUR

T1 - Counting magic squares

AU - Spencer, Joel

PY - 1980

Y1 - 1980

M3 - Article

VL - 87

SP - 397

EP - 399

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

ER -